# SDR 20001103AP003

- Difficulty date: July 12, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 725370337
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING 5000 HOUR INSPECTION, FOUND FORWARD EMERGENCY EXIT AREA FLOOR FRAME BL 10.5 BETWEEN STATION 272 AND 288.06 IS CORRODED BEYOND LIMITS.  REPLACED INTERCOSTAL AND ANGLE IAW SAAB SRM.  (M)
